Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 2 October 2015

A Certain Subclass of Meromorphically Multivalent Analytic Functions with Negative Coefficients

M.Z. Ahmad1, Hiba F. Al-Janaby2 & Rabha W. Ibrahim3

American Journal of Applied Sciences, Volume 12, Issue 9, pp. 606–615 · doi.org/10.3844/ajassp.2015.606.615

6,349 accesses3,963 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

The paper aims to introduce a certain subclass S*g(A,B,α,p,j) of the class Σ*(p) of meromorphically multivalent functions with negative coefficients, defined by using the definitions of Hadamard product and subordination for two functions belong to the class Σ*(p). We first investigate the geometric characterization property, giving the coefficient estimates for functions in the class S*g(A,B,α,p,j). We also obtain the distortion theorem, radii of meromorphically p-valent starlikeness and convexity of order (0≤γ<p), neighborhood property, partial sums, convolution properties as well as integral operator and integral representation.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ahmad, M., Al-Janaby, H. F. & Ibrahim, R. W. (2015). A Certain Subclass of Meromorphically Multivalent Analytic Functions with Negative Coefficients. American Journal of Applied Sciences, 12(9), 606–615. https://doi.org/10.3844/ajassp.2015.606.615

Licence
CC BY 3.0
Issue
Volume 12, Issue 9
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A Certain Subclass of Meromorphically Multivalent Analytic Functions with Negative CoefficientsAmerican Journal of Applied Sciences · Volume 12, Issue 9 · pp. 606–615 · CC BY 3.0Download